Double sequences of interval numbers defined by Orlicz functions Authors Ayhan Esi Adiyaman University, Science and Art Faculty, Department of Mathematics, 02040, Adyaman DOI: https://doi.org/10.12697/ACUTM.2013.17.04 Keywords: Double sequence space, interval numbers, Orlicz function, statistical convergence Abstract We define and study λ2-convergence of double sequences of interval numbers dened by Orlicz function and λ2-statistical convergence of double sequences of interval numbers. We also establish some inclusion relations between them. Downloads Downloads PDF Published 2013-06-12 Issue Vol. 17 No. 1 (2013) Section Articles